# SDR CA141208014

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,370 hours
- Engine: Lyc LTS101700D2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 350A0824832151
- Condition: Cracked
- Location: Tailboom Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION BEING CARRIED OUT IAW EASB: 05.00.70 CRACKS WERE NOTED RADIATING FROM THE NR 7 BOLT HOLE IN REINFORCEMENT BRACKET.  ANGLE TO BE REPLACED.
